# SDR YENA2025062700657

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10839
- Aircraft time: 11,569 hours, 1,714 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 10208961
- Part serial: LSGCA66641
- Condition: Failed
- Location: Oil Qty
- Part time: 14,790 hours, 3,442 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLT#2220, LHR-JFK.  NR 2 ENG OIL QTY SENSOR INOP; REMOVED AND REPLACED #2 ENG OIL QTY SENSOR IAW AMM 79-31-21-400-801A.FAULT CLEARED. OK FOR SERVICE.
